Zur metrischen Theorie der diophantischen Approximationen .

A. Khintchine

Mathematische Zeitschrift (1926)

  • Volume: 24, page 706-714
  • ISSN: 0025-5874; 1432-1823

How to cite


Khintchine, A.. "Zur metrischen Theorie der diophantischen Approximationen .." Mathematische Zeitschrift 24 (1926): 706-714. <http://eudml.org/doc/175009>.

author = {Khintchine, A.},
journal = {Mathematische Zeitschrift},
pages = {706-714},
title = {Zur metrischen Theorie der diophantischen Approximationen .},
url = {http://eudml.org/doc/175009},
volume = {24},
year = {1926},

AU - Khintchine, A.
TI - Zur metrischen Theorie der diophantischen Approximationen .
JO - Mathematische Zeitschrift
PY - 1926
VL - 24
SP - 706
EP - 714
UR - http://eudml.org/doc/175009
ER -

Citations in EuDML Documents

  1. M. Reversat, Recouvrement d'un cercle par des intervalles
  2. Anzelm Iwanik, Ergodicity for piecewise smooth cocycles over toral rotations
  3. Jaroslav Kurzweil, A contribution to the metric theory of Diophantine approximations
  4. Mumtaz Hussain, Tatiana Yusupova, A note on the weighted Khintchine-Groshev Theorem
  5. Hassan Saffari, Théorèmes métriques sur les fractions continues
  6. Bernard de Mathan, Approximations diophantiennes dans un corps local
  7. Marc Reversat, Les suites eutaxiques

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.